# SDR ABXA20140124138

- Difficulty date: January 24, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 313T138022
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT PYLON ASSEMBLY, APPEARS TO HAVE CORROSION ON THE FRONT STRUCTURE IN BETWEEN THE FWD ENDS, OF THE LWR BEAMS.  R & R CORRODED PN 313T1380-22 IAW SRM 51-40-02. HYD BAY FWD LWR BEAM CROSS PIECE ATTACH FITTING.  SDR INFO PN 313T1380-22, SN NSN, PART NAME SPAR CHANNEL, EXACT PYLON LOCATION ON ACFT FROM 308.00 TO 308.00, EXACT WL LOCATION ON ACFT FROM 130.17 TO 130.17.  ACFT WAS GNDED.
